# SDR SWAA052562

- Difficulty date: August 25, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 57,381 hours, 53,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY EXIT LIGHT ASSY LOOSE AT ROW 17 ABC.  SECURED LIGHT ASSY PER MM.
